# SDR UP202228

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Lug
- Part number: 65162261
- Condition: Corrosion
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON NR 2 K-FLAP O/B BULLNOSE ATTACH POINT LUG UPPER SURFACE AROUND FASTENERS.  INSTALLED REPAIR IAW MM 27-81-1.
